# SDR SWI2023F00212

- Difficulty date: June 27, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE WINDSHIELD POST HAS SUSPECT CRACK AT UPPER BARREL NUT LOCATION.(MARKED)      (C-CHECK RO 8/16/2023)    REMOVED DAMAGED RH SIDE WINDSHIELD POST AND INSTALLED NEW RH SIDE WINDSHIELD POST PER CRJ 700 SRM 51-42-21-001-001-A01 AND DWG 601R33223 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECKS GOOD, SEE CONTINUATION TASKS FOR MORE DETAILS
